Equaline Nasal Spray, Maximum Strength, Original

Other Information: Store at 68-77 degrees F (20-25 degrees C). Retain carton for future reference on full labeling. Misc: Oxymetazoline HCl 0.05% (nasal decongestant). 12 hour relief. No. 1 doctor recommended adult nasal spray active ingredient (In the US - Source: AlphaImpactRx). For colds & allergies. Fast, powerful congestion relief. Compare to Afrin Original active ingredient (This product is not manufactured or distributed by MSD Consumer Care, Inc., owner of the registered trademark Afrin). Gluten free. Supervalu Quality Guaranteed: We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com Please have package available.